MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bilateral patient implanted with the light adjustable lens ((b)(6) 2020 for left eye; (b)(6) 2020 for right eye).Patient was in the middle of light treatments for both eyes when covid-19 impacted the patient and prevented the patient from visiting the clinic to complete light treatments.Upon return to the clinic 2 months later, patient's visual acuity had decreased.The patient did not maintain compliance with uv spectacle wear during the prolonged interval caused by covid-19 interruption of clinical services.Both lenses were explanted on (b)(6) 2020 and replaced with new light adjustable lenses.Device history record for both lenses were reviewed.No issues were noted.Lens for the right eye (serial number (b)(4); manufactured 6/22/2019; expiration date 5/31/2022) was returned for evaluation.Visual inspection and optical path difference confirmed presence of premature photopolymerization.Lens for the left eye (serial number (b)(4); manufactured 9/24/2019; expiration date 8/31/2022) was not returned for evaluation.The site did provide a photo of the lens prior to explant which confirmed premature photopolymerization.
 
Event or Problem Description
Bilateral patient implanted with the light adjustable lens ((b)(6) 2020 for left eye; (b)(6) 2020 for right eye).Patient was in the middle of light treatments for both eyes when covid-19 impacted the patient and prevented the patient from visiting the clinic to complete light treatments.Upon return to the clinic 2 months later, patient's visual acuity had decreased.The patient did not maintain compliance with uv spectacle wear during the prolonged interval caused by covid-19 interruption of clinical services.Both lenses were explanted on (b)(6) 2020 and replaced with new light adjustable lenses.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10311256
Report Number3012712027-2020-00011
Device Sequence Number804646
Product Code HQL
UDI-Device Identifier00818806020166
UDI-Public010081880602016617220531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001145, L02-001319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR